zbMATH — the first resource for mathematics

Multiplicity results for a Neumann problem involving the \(p\)-Laplacian. (English) Zbl 1092.35033
Summary: In this paper we establish some multiplicity results for the following Neumann problem:
\[ -\text{div}(|\nabla u|^{p-2}\nabla u)+\lambda(x)|u|^{p-2}u=\alpha(x) f(u) \quad\text{in }\Omega, \]
\[ \partial u/\partial \nu=0 \quad\text{ on } \Omega. \]
The multiple solutions are obtained by combining an existence theorem recently proved by G. Anello and G. Cordaro [ J. Convex Anal. 10, No. 1, 185–198 (2003; Zbl 1091.35026)] with well-known critical point theorems.

35J60 Nonlinear elliptic equations
35J25 Boundary value problems for second-order elliptic equations
35J50 Variational methods for elliptic systems
Full Text: DOI
[1] G. Anello, G. Cordaro, An existence theorem for the Neumann problem involving the p-Laplacian, preprint · Zbl 1091.35026
[2] G. Anello, G. Cordaro, Existence of solutions of the Neumann problem for a class of equations involving the p-Laplacian via a variational principle of Ricceri, Arch. Math. (Basel), to appear · Zbl 1091.35025
[3] G. Bonanno, P. Candito, Three solutions to a Neumann problem for elliptic equations involving the p-Laplacian, preprint · Zbl 1161.35382
[4] Binding, P.A.; Drábek, P.; Huang, Y.X., Existence of multiple solutions of critical quasilinear elliptic Neumann problems, Nonlinear anal., 42, 613-629, (2000) · Zbl 0964.35064
[5] Harris, G.A., On multiple solutions of a nonlinear Neumann problem, J. differential equations, 95, 105-129, (1992)
[6] Hart, D.C.; Lazer, A.C.; McKenna, P.J., Multiplicity of solutions of nonlinear boundary value problem, SIAM J. math. anal., 17, 1332-1338, (1986) · Zbl 0615.34011
[7] Pucci, P.; Serrin, J., A mountain pass theorem, J. differential equations, 60, 142-149, (1985) · Zbl 0585.58006
[8] Ricceri, B., A general variational principle and some of its applications, J. comput. appl. math., 113, 401-410, (2000) · Zbl 0946.49001
[9] Schechter, M.; Tintarev, K., Points of spherical maxima and solvability, Canad. J. math., 43, 825-831, (1991) · Zbl 0755.35083
[10] Simon, J., Regularité de la solution d’une equation non lineaire dans \( R\^{}\{N\}\), ()
[11] Zeidler, E., Nonlinear functional analysis and its applications, vol. III, (1985), Springer
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.